# SDR ASAA2020071762904

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,755 hours, 15,064 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 001471
- Condition: Inoperative
- Location: Cockpit
- Part time: 63,604 hours, 22,565 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU BLANK. GROUNDED - YES. REMOVED AND REPLACED F/O MCDU I/A/W B737-800 AMM 34-61-01. OPS CHECK GOOD.
